# SDR AALA202104129027

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 22,090 hours, 4,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LOCATED ON CEILING IN FRONT OF MID GALLEY EXIT SIGN INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT ON CEILING IN FRONT OF MID GALLEY EXIT SIGN AS PER AMM 33-51-00.
